# SDR IPXA3677822

- Difficulty date: April 3, 2013
- Submitted: April 19, 2013
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- Aircraft time: 45,867 hours, 14,912 cycles
- System (JASC): 5751 · Ailerons
- Part: Spar
- Condition: Damaged
- Location: Lt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OTBD AILERON L/E SPAR UPPER SURFACE AT WS 923.34 TO 940, NINE WORN DAMAGED AREAS WERE FOUND.
